# SDR DXTA200400500

- Difficulty date: December 27, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 163 hours, 121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: D45C24
- Part serial: 531
- Condition: Malfunctioned
- Location: Mlg
- Part time: 163 hours, 121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP/FLAPS UP HAD HYD PRESS, STAB MISCOMPARE ANNUNCIATORS AND UNLOCK GEAR LIGHT.  PULL HYD C/B, AND LOUD THUMP HEARD AND FELT IN NOSE GEAR AREA.  PUSH HYD C/B IN GET SAME NOISE.  ALL LIGHTS OUT AND SYSTEMS WORKED FINE WITH GEAR DOWN AND FLAPS FULL AT LANDING.  AFTER T/S VIA CE-560XL MM FOUND HORIZONTAL STAB COMPARE AIRSPEED SWITCH TO FAIL.  REPLACED FAILED SWITCH WITH NEW SWITCH IA CE-560XL MM CHAP 27-40-00.  CARRIED OUT OPS CHECK STANDBY PITOT/STATIC SYSTEM IAW CE560XL MM CHAP 34-11-08.  CARRIED OUT STAB OPS CHECK IAW CE-560XL MM CHAP 27-40-00.  ALL CHECK WERE GOOD.  JACKED A/C AS REQUIRED.  PERFORMED LANDING GEAR FUNCTIONAL TEST.  RETRACTED AND EXTENDED LANDING GEAR 30 TIMES, NO DEFECTS NOTED.
